# SDR RAIA00409008

- Difficulty date: September 12, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 10,075 hours, 7,561 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Unit
- Part number: 22250N030201
- Part serial: 00695
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 7,960 hours, 6,004 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - LOST CABIN PRESSURE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED AUTO PRESSURE CONTROLLER.
